# SDR UHLA201512240877

- Difficulty date: December 24, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 29,687 hours, 18,361 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER UPPER SKIN DENT BETWEEN RIBS 9 AND 10 AND STR 5.  REPAIRED DAMAGE TO RT HORIZONTAL STABILIZER UPPER SKIN IAW SRM 55-10-01.
